| Catalog Number |
120-440 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/16/2014
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "textured implants".Device has been explanted.Healthcare professional later reported "left side device found ruptured during explant" and "capsular contracture baker grade iii".
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: replacement of textured device.Rupture found upon explant.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b3, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: broken device observed assessed as unidentified (tear) opening.(shell thickness was within specification).Missing shell assessed as inconclusive.¿ anxiety ¿ product/procedure: unable to observe as it is not related to the device.¿ capsular contracture: unable to observe as it is not related to the device.No other observations observed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description